# SDR IPXA09657335

- Difficulty date: September 2, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 141T514616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC COMPT STA 246 FLOORBEAM CLIP FOUND CRACK JUST AT LBL 50.  CRACK LENGTH 1 INCH.  MEC COMPT STA 246 FLOORBEAM CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45 JUST AT LBL 50.
